# SDR IPXA2M74678

- Difficulty date: July 10, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPPER SURFACE OF CENTER WING FUEL TANK CORRODED BETWEEN STA 1219-1239, RBL 81 TO RBL 103 ABOVE S15R.  REPAIRED CORROSION ON UPPER SURFACE OF CENTER WING TANK IAW EA 011-5730-01-A4123 REV IR AND EO MD11-5730-48027-A.
